# SDR SWAA2013011711508

- Difficulty date: January 2, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ATTACH TO LEFT WING ROOT TO FUSELAGE STA 636.  REPAIRED STRAPS IAW SRM AND DWG.
